# SDR AALA971256

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1461C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11481
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: EASPC8503403
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1918 - AFTER ROTATION DURING TAKEOFF, STICK SHAKER ACTIVATED.  AFTER TAKEOFF, PROCEEDED TO RETRACT LANDING GEAR AND STICK PUSHER MESSAGE AND  PROCEDURE APPEARED ON RIGHT MFDU AND STALL COMPUTER FAIL ON MFDU.  COMPLIED WITH PROCEDURES AND AIRCRAFT RETURNED TO DFW, LANDING OVERWEIGHT WITHOUT INCIDENT.  REPLACED STALL PREVENTION COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (M)
